Volume 6, issue 1 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Calabi quasi-morphisms for some non-monotone symplectic manifolds

Yaron Ostrover

Algebraic & Geometric Topology 6 (2006) 405–434

arXiv: math.SG/0508090

Abstract

In this work we construct Calabi quasi-morphisms on the universal cover Ham˜(M) of the group of Hamiltonian diffeomorphisms for some non-monotone symplectic manifolds. This complements a result by Entov and Polterovich which applies in the monotone case. Moreover, in contrast to their work, we show that these quasi-morphisms descend to non-trivial homomorphisms on the fundamental group of Ham(M).

Keywords
symplectic manifolds, Hamiltonian diffeomorphisms, Quantum homology, Calabi quasi-morphisms
Mathematical Subject Classification 2000
Primary: 53D05, 53D12, 53D45
Secondary: 20F69
References
Forward citations
Publication
Received: 9 September 2005
Accepted: 15 February 2006
Published: 12 March 2006
Authors
Yaron Ostrover
School of Mathematical Sciences
Tel Aviv University
69978 Tel Aviv
Israel